# SDR AALA202208021891

- Difficulty date: July 30, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737
- Aircraft serial: 29530
- Aircraft time: 59,295 hours, 24,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHTS PANEL "NOT ARMED" LAMPS INOPERATIVE. RELAMPED  "NOT ARMED" INDICATOR AS REQUIRED.
